Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 654949, 6 pages
http://dx.doi.org/10.1155/2014/654949
Research Article

Comparison of Some Estimators under the Pitman’s Closeness Criterion in Linear Regression Model

Department of Mathematics & KLDAIP, Chongqing University of Arts and Sciences, Chongqing 402160, China

Received 16 February 2014; Accepted 6 April 2014; Published 23 April 2014

Academic Editor: Renat Zhdanov

Copyright © 2014 Jibo Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Jibo Wu, and Hu Yang, “More on the unbiased ridge regression estimation,” Statistical Papers, vol. 57, no. 1, pp. 31–42, 2016. View at Publisher · View at Google Scholar
  • Jibo Wu, “The small sample properties of the restricted principal component regression estimator in linear regression model,” Communications in Statistics - Theory and Methods, vol. 46, no. 4, pp. 1661–1667, 2017. View at Publisher · View at Google Scholar